|Viagra 50mg (VIAGRA DRUG REACTIONS)
Apr 7, 2009
Hi Dr. Bob, A quick question about Viagra 50mg: can someone on Atripla take a 50mg (it is the minimun I can go for, 25mg is not doing the job) around the same time or one hour before taking Atripla? is it safe with no interaction on the good results I am having so far? if not what can I expect in the long run? Thank you for your answer; you are the best.
| Response from Dr. Frascino
No problem popping a 50 mg "blue diamond" along with your Atripla. The dangerous drug interaction problem involves protease inhibitors primarily. Atripla does not contain protease inhibitors so you don't have to worry about using only a reduced dose, in fact with Atripla just the opposite may apply. Blood levels of Viagra (sildenafil) and Levitra (vardenafil), can decrease if they are combined with Atripla. Consequently, it may be necessary to increase the dose of Viagra or Levitra to achieve the desired effect. So enjoy your "vitamin V" super-charged pocket-rocket, safely of course. And remember no "poppers" while you have a blue diamond onboard!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- The Dangers Of Using And Abusing Viagra
- Is Psoriasis A Sign Of AIDS?
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.